# SDR UHLA2013123000711

- Difficulty date: December 30, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 11,022 hours, 8,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT BEAM FRAMES 86-89. R & R BEAM.
